# SDR CALA2025041703922

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 52,484 hours, 18,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE MATERIAL EXTENDS TOO FAR OUT OF SLIDE CO VER. MEASURED GIRT PAYOUT AT 10 INCHES AT DOOR 1R.  FOUND TO BE WITHIN LIMITS.   REF AMM 25-66-01-400-804
